# SDR JJBA2021090130074

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 40,807 hours, 26,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51981
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,520 hours, 2,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY 3C INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY #2. OPS CHECK SAT.
